MathSciNet Relay Station
MathSciNet bibliographic data
MR3008591 93A14 (05Cxx 34D06)
Liu, Kaien; Xie, Guangming; Ren, Wei; Wang, Long Consensus for multi-agent systems with inherent nonlinear dynamics under directed topologies. Systems Control Lett. 62 (2013), no. 2, 152–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement